The CDC, Centers for Disease Control and Prevention recommends giving children flu shots
The CDS recommends
It recommends giving children as young as 5 years old the antiviral drug Tamiflu if the child shows the flu symptoms. Do not give your child this drug as more and more the severe side effects this drug is causing are coming to light. After 1 or 2 doses your child might suffer terrifying symptoms like hallucination and even wanting to commit suicide.
Roche admits dangers
The company who manufactures Tamiflu is Roche. This company even admits their product can have dangerous side effects. Does one want to run this risk giving it to young children? Yes, it is on the market, making money for its developer and putting children up for harm. How does that sound? I think it is absolutely awful these things happen to children knowingly.
This company admits it has knowledge about reports of delirium, abnormal behavior, and even fatal outcomes. It seems that in Japan exists the highest amount of these reports but now, slowly but surely cases are surfacing and made public from countries worldwide. On top of all this comes another shocking detail. In a review of 2009, Cochrane Collaboration stated that Tamiflu actually was not very effective in combatting serious flu complications like pneumonia. Why does one use something which is hardly efficient but can cause so much harm?
Some very upsetting reports of children’s reactions to Tamiflu
The story of Charlie Harp who was a high school student doing well academically and also in sports. He was on the football team and also on the wrestling team of his school and had no history of any mental problems. This young boy who had his total life in front of him got the flu and took the influenza drug Tamiflu. He was discovered dead within a day of taking the drug, one found him in the family garage.
This is such a sad story and it left his parents completely devastated. A happening like this, completely out of the blue, can wreck a family forever. All the dreams and hope for a good future for this young person disappeared just like that.
The nasty side effects of Tamiflu
It seems the use of Tamiflu can alter the personality of some users. That really sounds frightening I think. There have been reports which are really unnerving. A six-year-old girl tried to jump from a window after getting Tamiflu. Then an only 2-year-old boy in Texas got hallucinations and started picking at his arms. And another child of 11 years old told her father she was hearing voices from the devil in her head. These are only a few examples of what might happen if your child takes this drug. Do you think it is a good idea to have your child run this risk? I do not think so.
Your chance to be informed
I would recommend spending time watching this, it can save a life.
Soon you will have the possibility to follow a documentary series on vaccines and how to detox if you were given any vaccines. This is very important information for parents of small children. You can sign up for free. Here is the link.
It is much better to prevent getting the flu in the first place. Have a strong immune system which can battle these type of things. Eat a healthy diet with lots of fruits and vegetables. Of course preferably organic. Skip the man-made foods and have a high intake of daily vitamin C and D to avoid getting sick in the first place. Wash your hands frequently is also a good measure. Prepare your child for the flu season with natural things to keep harmful chemicals away.
Photo Source: Pixabay
Perhaps you also like to read this post on Vaccines.